# SDR ASAA0310682

- Difficulty date: December 22, 2003
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654581511
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, FOUND DAMAGED SHEAR TIE AT FUSELAGE STATION 340, STRINGER 26R-27R.  REPLACED SHEAR TIE PER SRM.  (M)
